# SDR IPXA11B65567

- Difficulty date: February 4, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65B021087
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD AILERON UPPER L/E O/B SKIN PANEL FOUND CHAFING WORN LT WING OTBD AIL UPR L/E OTBD SKIN PNL AT BTN AIL STA243.375-257.75 AREA SKIN REPAIRED IAW RS R57-60-36959 & B747-5750-41883. FINAL CUTOUT SIZE 7" X 14.375" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL 2024T3-0.050" AS REPAIR SKIN SECTION & SPLICE PLATE. REPAIR SIZE IS 6.875" X 17.312".
